# SDR CA140510001

- Difficulty date: May 6, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 5,920 hours
- Engine: Cont IO240B
- Propeller: Snsnch W69EK63
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Condition: Contaminated
- Location: Propeller
- Part time: 4,129 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING DEFECT MAINTENANCE AND GROUND RUN, AN UNUSUAL VIBRATION WAS FELT WHICH SEEMED TO BE PROP RELATED, FURTHER INSPECTION REVEALED WHAT LOOKED LIKE WATER SWELLING OF THE PROPELLER BLADES.  PROP REMOVED AND SENT FOR REPAIR.
